# SDR 03FDEA01203

- Difficulty date: August 3, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310
- Aircraft serial: 400
- Aircraft time: 26,556 hours, 21,771 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GTF-RNO SMELLED STRONG ODOR IN THE COCKPIT, WORSE AS FLT PROGRESSED.  SMELL NOT NOTICEABLE IN CUR OR LAV AREA.  NO SMOKE WARN OR ECAM.  FACT  03AUG03  07:39  BOI R  INSP MDC & CAB & AVIS COMPT NO SMOKE, DETECTED A SLIGHT JET EXHAUST TYPE ODOR IN MDC AREA.  REMOVED & INSPECTED COALESCER BAGS FOUND THEM TO HAVE SAME ODOR.  REPLACED BOTH BAGS, PERFORMED AIR COOLING SYS CONTAMINATION CK, RAN BOTH ENGS TO PWR & APU NO ODORS.  SUSPECT EXTERNAL FUME INGESTION.  ALL MAINT IAW A310 TSM 21-20-00 FIG 210 M/M 21-51-16-3, 21-51-00-3.
